If you notice your legs are swollen, that’s a sign of ca…

chronic conditions. Some drugs, including blood pressure medications and anti-inflammatory treatments, may cause swelling as a side effect. If swelling appears after starting a new medication, medical advice should be sought.

5. Lack of Physical Activity

 

 

 

A sedentary lifestyle can worsen swelling. When seniors sit or lie down for long periods, the muscles in the legs are less active. These muscles normally help push blood back toward the heart, so inactivity can lead to fluid buildup in the legs.

6. Wa:rning Signs of Serious Conditions

 

 

 

Sometimes,

How would you rate this post?

No ratings yet — be the first!

Choose from 1 to 5 stars

One rating per browser for each post. You can update your rating.

Stay in the loop with Rarle USA

Want the latest recipes, practical tips and new stories? Leave your email below.

Comments

Leave a comment

Your email address will not be published. Required fields are marked *

Privacy Policy